English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/160412
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:


Expanding the propositional logic of a t-norm with truth-constants: completeness results for rational semantics

AuthorsEsteva, Francesc ; Godo, Lluis ; Noguera, Carles
KeywordsLeft-continuous t-norms
Evaluated formulae
Mathematical fuzzy logic
Realand rational completeness
T-norm based logics
Issue Date2010
CitationSoft Computing 14: 273- 284 (2010)
AbstractIn this paper we consider the expansions of logics of a left-continuous t-norm with truth-constants from a subalgebra of the rational unit interval. From known results on standard semantics, we study completeness for these propositional logics with respect to chains deined over the rational unit interval with a special attention to the completeness with respect to the canonical chain, i.e. the algebra over $[0, 1] \cap Q$ where each truth-constant is interpreted in its corresponding rational truth-value. Finally, we study rational completeness results when we restrict ourselves to deductions between the so-called evaluated formulae.
Identifiersdoi: 10.1007/s00500-009-0402-8
issn: 1432-7643
Appears in Collections:(IIIA) Artículos
Files in This Item:
File Description SizeFormat 
SC(2010)_14(3)273-84.pdf235,08 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.